# SDR IPXA4B84695

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 26,754 hours, 4,478 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B02025214A
- Part serial: 000699
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, RT WING INBD MID FLAP L/E FAIRING FOUND DELAMINATED.   FIBERGLASS PREPREG LAY UP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A (1) FIG 5, REV 70.
